FDA Approved Drugs and User Comments: LIORESAL

User Comments:


For Neuralgia “I have been taking lioresal (baclofen) 10mg 3 x per day, for 3 days now. The side effects are immense! After 20 mins I lose all sense of balance, get a major headache, and need to urinate frequently (which is difficult when lack of balance screws up walking ability!) It knocks me out for hours. Side effects last approx 6 hrs. I have cut down to twice a day now because I can’t handle the side effects. Only positive is the pain eases (I have intercostal neuralgia) but not 100% pain relief- maybe 70%. I plan to visit the Dr and get off it asap.”

Slord (taken for less than 1 month) September 2, 2017


For Chronic Spasticity “Taken for chronic neck pain. Not only did it not help my neck pain but also triggered a migraine and made me very nauseous. It also caused drowsiness and chills.”

Namaste927 November 24, 2016


For Alcohol Withdrawal “At 125 mg greatly helped reduce the craving but had to lower the dose due to side effects such as sleep apeneia and extreme tiredness. Currently in 60 mg . In conclusion it helped me a lot but I had severe side effects .”

xandecool (taken for 1 to 6 months) July 13, 2016


For Muscle Spasm “Loss leg with riding lawn mower. Still have side effects! The leg I still have jerks and I still feel the pain of the lawn mower going over my leg. Not at all times but when they do I can’t get the pain or the spasms to let up!”

Tie December 29, 2015


For Neuralgia “I started taking this medication 5 days ago. It’s 1248 am, I’ve been up now for an hour, sick to my stomach. I’m having a hard time when I try to lay down, my throat feels like it’s swelling, unable to sleep. AND actually woke up by throwing up. And plus I’m still having a terrible muscle spasm in right lower back”

katief363 August 30, 2015


For Neuralgia “I had pains in my legs after knee surgery and I took this medicine only one pill 4 times in two days and I have never been so sick in my entire life! I was so sick to my stomach that even water made me even more sick. Whatever I ate or drank would come back up about an hour later. I could barely stand up straight, I was shaking, I had fever and chills, etc. It was horrible! I stopped taking it as soon as this started and then it took another two days to actually completely get out of my system!”

gizzmoe July 20, 2015

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.